Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Swelling in the legs, ankles and feet after long hours of travel. Hysterectomy done in past. Taken water pills

Age 50, had Hysterectomy 2004.Everytime I fly in plane and now I rode in a car for 5 hours to go on a cruise, my lower legs ankles and feet were swollen, my lower legs and ankles and feet were swollen pretty bad, by morning after sleeping the swelling was gone, by the night time they repeated being swollen. What can I do to solve the problem, gone to doctor, gives me water pills, for a few days. But won t refill them until I have the problem again.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for writing
After going through your description it seems you are medically fit.
my advice would be -
Avoid prolong standing,do regular stretching exercises,Balanced diet .
You may wear pressure garment (stockinette ).
Take diet rich in calcium and vitamin D to help in bone consolidation.
Hope this helps
Take care
Dr.chugh, Orthopaedic sugeon
virtual clinic
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor